# SDR AU990055

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 630046
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NEW CYLINDER KITS CONTAINED CRACKED PISTON PIN END PLUGS.  KITS WERE SUPPLIED AS A NEW ITEM.
